Поиск по сайту


   
Дополнительные параметры поиска

Результаты поиска ( Отсортировано по релевантности | Сортировать по дате )


On perturbation method for the first kind equations: Regularization and application

Muftahov I. R. , Sidorov D.N., Sidorov N.A. On perturbation method for the first kind equations: Regularization and application // Bulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software. Vol.8. No.2. 2015. P.69-80. DOI: 10.14529/mmp150206 One of the most common problems of scientific applications is computation of the derivative of a function specified by possibly noisy or imprecise experimental data. Application of conventional techniques...

Теги: operator and integral equations of the first kind , perturbation method , regularization parameter , stable differentiation
Раздел: ИСЭМ СО РАН


Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник